Sep 6, 2000
Are there HIV meds that cause the development of a pot belly and "jowls" under the ear. My husband is living with HIV, has lost weight in his butt and legs, but has developed an awfully large pot belly and "tits".
| Response from Dr. Dieterich
What you may be describing is lipodystrophy or lipoatrophy and it can be caused by some HIV meds, or by HIV itself. You should ask your husband's MD to check a serum lactate and serum testosterone. Good luck! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Low White Blood Cells And Fatigue
- Muscle Spasms Joint Pain Hiv Symptoms
- Sequence Of Events How HIV Invades The Bloodstream
- South Carolina Law For Disclosure Of HIV To Partner
- Why Small Number Of Hiv Infected Don't Produce Antibodies?
- Window Testing Period For Unprotected Receptive Oral Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.